# SDR 95ZZZX6327

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Byam Propeller Service Inc, repair station WN1R590K
- Make and model: Cessna 182
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT8
- Condition: Corroded
- Location: Threads
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERE CORROSION IN BLADE THREADS.  SUBMITTER RECOMMENDS ALL PART 91 OPERATORS HAVE MANDATORY 5-YEAR INSPECTIONS ON ANY MODEL PROPELLERS.
